MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32554
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Both components were placed, then there was a persistent leak at the distal end, that would not stop.They tried to re-balloon but this did not resolve the issue.They resolved the issue by relining the fenestrated graft using a 28mm (another manufacturer) graft instead.(another manufacturer) graft placement was an additional procedure, and they placed two additional limbs with the graft as well.) the plan for follow up is to do a cta.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AU 
MDR Report Key25115919
Report Number3005580113-2026-00027
Device Sequence Number10346903
Product Code MIH
UDI-Device Identifier10827002325545
UDI-Public(01)10827002325545(17)280701(10)AC1188720
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
Report Date (Section F) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32554
Device Catalogue NumberZFEN-D-12-28-91-C
Device Lot NumberAC1188720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2026
Event Location Hospital
Date Report to Manufacturer04/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Date Report Sent to FDA05/07/2026